MEDICATION AND HOSPITAL ERRORS 01

Image by: Bron766 / CC BY-SA (https://creativecommons.org/licenses/by-sa/3.0)




Tuberculin syringe (left) and Insulin syringe (right)

Never interchange insulin from a tuberculin syringe. These two are different in terms of measure, labeling and calibration. There is a great risk of overdosage because there are similarities between the two. Some may interpret the 1.0 in a tuberculin syringe as 10 units. Store these syringe in a separate location with proper labeling and inform other nurses about the risk.

4 comments:

  1. Hello Admin - dagdag ko lang, hindi din dapat gamitin ang abbreviation na U for Units napapagkamalan kase itong 0 (zero)
    ex. 100U minsan mukhang zero yung hand written na letter "U"

    ReplyDelete
  2. nursing student po ako, ask ko lang kung meron din bang available na 1cc insulin syringe? if ever, eh di mas mukhang tuberculin yun

    ReplyDelete
  3. tama ka dyan meron 1cc mas magkakamali ka dun kung yun ang gamit mo

    ReplyDelete

Powered by Blogger.